Dan Yasaki
Dan Yasaki
Verified email at uncg.edu - Homepage
Title
Cited by
Cited by
Year
A database of genus-2 curves over the rational numbers
AR Booker, J Sijsling, AV Sutherland, J Voight, D Yasaki
LMS Journal of Computation and Mathematics 19 (A), 235-254, 2016
412016
Hyperbolic tessellations associated to Bianchi groups
D Yasaki
International Algorithmic Number Theory Symposium, 385-396, 2010
362010
On the cohomology of linear groups over imaginary quadratic fields
MD Sikirić, H Gangl, PE Gunnells, J Hanke, A Schürmann, D Yasaki
Journal of Pure and Applied Algebra 220 (7), 2564-2589, 2016
23*2016
Hecke operators and Hilbert modular forms
PE Gunnells, D Yasaki
International Algorithmic Number Theory Symposium, 387-401, 2008
232008
Modular forms and elliptic curves over the field of fifth roots of unity
PE Gunnells, F Hajir, D Yasaki
Experimental Mathematics 22 (2), 203-216, 2013
222013
MODULAR FORMS AND ELLIPTIC CURVES OVER THE CUBIC FIELD OF DISCRIMINANT–23
PE Gunnells, D Yasaki
International Journal of Number Theory 9 (01), 53-76, 2013
202013
On the existence of spines for -rank 1 groups
D Yasaki
Selecta Mathematica 12 (3), 541-564, 2007
172007
An explicit spine for the Picard modular group over the Gaussian integers
D Yasaki
Journal of Number Theory 128 (1), 207-234, 2008
16*2008
Formal duality and generalizations of the Poisson summation formula
H Cohn, A Kumar, C Reiher, A Schürmann
Discrete geometry and algebraic combinatorics 625, 123-140, 2014
72014
Binary Hermitian forms over a cyclotomic field
D Yasaki
Journal of Algebra 322 (11), 4132-4142, 2009
72009
A table of elliptic curves over the cubic field of discriminant–23
S Donnelly, PE Gunnells, A Klages-Mundt, D Yasaki
Experimental Mathematics 24 (4), 375-390, 2015
62015
Non‐integrality of some Steinberg modules
J Miller, P Patzt, JCH Wilson, D Yasaki
Journal of Topology 13 (2), 441-459, 2020
42020
On the growth of torsion in the cohomology of arithmetic groups
A Ash, PE Gunnells, M McConnell, D Yasaki
Journal of the Institute of Mathematics of Jussieu 19 (2), 537-569, 2020
42020
The space of persistence diagrams fails to have Yu's property A
G Bell, A Lawson, CN Pritchard, D Yasaki
arXiv preprint arXiv:1902.02288, 2019
42019
Perfect unary forms over real quadratic fields
D Yasaki
Journal de théorie des nombres de Bordeaux 25 (3), 759-775, 2013
32013
The arithmetic of trees
A Bruno, D Yasaki
Involve, a Journal of Mathematics 4 (1), 1-11, 2011
32011
On K4 of the Gaussian and Eisenstein integers
MD Sikiric, H Gangl, PE Gunnells, J Hanke, A Schürmann, D Yasaki
arXiv preprint arXiv:1411.0584, 0
3*
On the Cohomology of Congruence Subgroups of GL3 over the Eisenstein Integers
PE Gunnells, M McConnell, D Yasaki
Experimental Mathematics, 1-14, 2019
22019
Perfect forms over totally real number fields
PE Gunnells, D Yasaki
arXiv preprint arXiv:0908.3130, 2009
22009
Elliptic points of the Picard modular group
D Yasaki
Monatshefte für Mathematik 156 (4), 391-396, 2009
22009
The system can't perform the operation now. Try again later.
Articles 1–20